# SDR COMA0460224

- Difficulty date: March 24, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 12,174 hours, 11,510 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Separated
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

FLIGHT 5892 RT ENGINE COWLING SEPARATED FROM AIRCRAFT AFTER T/O.  REPAIRED AND REPLACED ENGINE COWLING.
